A NEUMANN PROBLEM WITH CRITICAL EXPONENT IN NONCONVEX DOMAINS AND LIN-NI'S CONJECTURE
Publication in refereed journal


Full Text

Times Cited
Web of Science28WOS source URL (as at 17/09/2020) Click here for the latest count

Other information
AbstractWe consider the following nonlinear Neumann problem:
All Author(s) ListWang LP, Wei JC, Yan SS
Journal nameTransactions of the American Mathematical Society
Year2010
Month9
Day1
Volume Number362
Issue Number9
PublisherAmerican Mathematical Society
Pages4581 - 4615
ISSN0002-9947
eISSN1088-6850
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-18-09 at 00:49